# SDR ASAA2018060044889

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,761 hours, 12,087 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16N1KR
- Condition: Failed
- Location: Autopilot
- Part time: 40,519 hours, 11,848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A WILL NOT ENGAGE.  ACFT GROUNDED.  FAULT REVIEW MESSAGES 22-11625, 22-11626, 22-11254, 22-11259. DFCS BITE GRP 70 MCP TESTS FAIL.  REPLACED THE MCP IAW AMM 22-11-34, INSTALLATION TEST PASSED. BITE GRP 70 ALSO PASSED. ADDITIONAL LLM TESTS BITE GRP 32,  LRU REPLACEMENT TEST FOR MCP AND GRP 49 LAND VERIFY PASSED.
